Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A fundamental invariant of the discontinuous $\zeta$-groups defined by the normal curves of order $n$ in a space of $n$ dimensions


Author: J. W. Young
Journal: Bull. Amer. Math. Soc. 14 (1908), 363-367
DOI: https://doi.org/10.1090/S0002-9904-1908-01625-2
This work is cited by: Bull. Amer. Math. Soc., Volume 16, Number 7 (1910), 363--368
MathSciNet review: 1558631
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1908-01625-2